# SDR R61A201502080082

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,916 hours, 20,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Missing
- Location: Megaphone
- Component: Megaphone
- Component part number: ACREM1A
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE VOLUME CONTROL BUTTON ON THE MEGAPHONE WAS MISSING.   MAINTENANCE R & R MEGAPHONE IAW AMM AND OPS CHECKED GOOD.
